ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Adderall
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adderall (four amphetamine salts)

Reply
 
Thread Tools Display Modes
  #1  
Old 07-12-18, 10:57 AM
mbondi mbondi is offline
Newbie
 

Join Date: Jun 2018
Location: san rafael
Posts: 3
Thanks: 6
Thanked 2 Times in 1 Post
mbondi is on a distinguished road
lost my life because of this medication

Hello all, this is my second post here. I was prescribed adderall and took if for about two years, the dosage was way too high and caused some major mood swings and changes in my behavior. I lost my relationship because of this. In the aftermath, there have been sooo many changes to my personality back to my normal self, but this has actually caused me to lose some sense of myself, or maybe I am rebuilding my sense of self - none the less the combination of having lost my best friend and partner is making it all feel really sad, I know I should be feeling better because I am not longer experiencing the anger or irritability or paranoia or any of the physical pieces, but there is just so much sadness, could this be due to the now 50mg lower dose that I am on? does changing doses so quickly have that effect? it feels like it is hard to get to the bottom of all these confused feelings, any thoughts would be much appreciated.
Reply With Quote
  #2  
Old 07-12-18, 02:14 PM
willow129's Avatar
willow129 willow129 is offline
Moderator
 

Join Date: Nov 2013
Location: New England
Posts: 2,697
Blog Entries: 4
Thanks: 2,168
Thanked 4,031 Times in 1,960 Posts
willow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond reputewillow129 has a reputation beyond repute
Re: lost my life because of this medication

sorry that things have been difficult for you.

I’ve been bounced back and forth off and on adderall before, because of complications with the practice I was going to and that they lost a prescriber so it was hard to get appointments. I personally don’t remember it affecting my mood, but I’ve never been on more than 30 mg. I wouldn’t be surprised if dropping off of it quickly is likely to cause problems for a bit. But how recent was that?

Also, theoretically you were on it for a reason - presumably to treat ADHD, are you still doing something to treat your ADHD symptoms? ADHD also can cause problems with mood regulation.

And, you just had a major life upheaval and you are probably in a bigger transition from that than you realize. Overcoming a break up like that is a journey.

Two years is a long time to be taking something that is not working for you. Did you feel you were able to express your concerns to your prescriber about how it was going? Was it difficult for you to see how it was affecting you?
Reply With Quote
  #3  
Old 07-12-18, 08:28 PM
allesandro1 allesandro1 is online now
ADDvanced Member
 

Join Date: Nov 2017
Location: Phila.Pa.
Posts: 208
Thanks: 48
Thanked 111 Times in 68 Posts
allesandro1 has a spectacular aura aboutallesandro1 has a spectacular aura about
Re: lost my life because of this medication

absolutely. the effects can be immediate. high doses can even cause amphetamine psychosis. I took 15mg. today and had a slight allergic reaction. This is the second time, and the last time I'll take it
Reply With Quote
Sponsored Links
  #4  
Old 07-14-18, 10:44 PM
unverified unverified is offline
Member
 

Join Date: Jul 2018
Location: Mesquite
Posts: 25
Thanks: 0
Thanked 6 Times in 6 Posts
unverified is on a distinguished road
Re: lost my life because of this medication

I don't have much experience with Adderall at all, but what you're saying sounds pretty serious. I'd highly recommend contacting your Doc so he can possibly give you something in the short term, no sense in letting yourself suffer like this
Reply With Quote
  #5  
Old 07-15-18, 03:47 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,138
Thanks: 5,664
Thanked 31,457 Times in 14,482 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: lost my life because of this medication

I would also recommend contacting your doc considering the paranoia and life upheaval.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
ADD college student questioning purpose, and life in general Suq'Ata Adult Education 23 04-21-15 03:56 PM
School Medication Administration Andi AD/HD and Bipolar in Children 1 11-16-13 04:21 PM
Learning a new life on medication icecreamfiend Adult Diagnosis & Treatment 10 12-14-11 11:46 PM
Medication life long? Johnny Drama General ADD Talk 27 12-16-10 05:14 PM
Lost or misplaced medication dprice218 General ADD Talk 4 06-17-10 03:30 PM


All times are GMT -4. The time now is 07:26 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums